# SDR SWAA2022022544670

- Difficulty date: November 20, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 56,336 hours, 32,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144A9401U20
- Condition: Broken
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FOUND BROKEN BULKHEAD PANEL SUPPORT AT BS727 RBL5; JUST NEXT TO APU BLEED AIR DUCT; 7'UP FROM CARGO FLOOR. MARKED / REMOVED AND REPLACED ON AFT CARGO COMPARTMENT BULKHEAD PANEL SUPPORT P/N 144A9401U20 ITEM 7531203 AT BS 727 RBL 5 IAW SRM 51-40-02 DWG #144A2600 59202U 24NOV18
